# SDR CHQA20130620240

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 29,404 hours, 24,265 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,563 hours, 25,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Component: Service Door
- Component part number: 14540856401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR LOWER NUT PLATES.  THE NUT PLATES WERE REPAIRED IAW ETD 2013-145-012904.
